$\require{mediawiki-texvc}$
  • 검색어에 아래의 연산자를 사용하시면 더 정확한 검색결과를 얻을 수 있습니다.
  • 검색연산자
검색연산자 기능 검색시 예
() 우선순위가 가장 높은 연산자 예1) (나노 (기계 | machine))
공백 두 개의 검색어(식)을 모두 포함하고 있는 문서 검색 예1) (나노 기계)
예2) 나노 장영실
| 두 개의 검색어(식) 중 하나 이상 포함하고 있는 문서 검색 예1) (줄기세포 | 면역)
예2) 줄기세포 | 장영실
! NOT 이후에 있는 검색어가 포함된 문서는 제외 예1) (황금 !백금)
예2) !image
* 검색어의 *란에 0개 이상의 임의의 문자가 포함된 문서 검색 예) semi*
"" 따옴표 내의 구문과 완전히 일치하는 문서만 검색 예) "Transform and Quantization"
쳇봇 이모티콘
안녕하세요!
ScienceON 챗봇입니다.
궁금한 것은 저에게 물어봐주세요.

논문 상세정보

ON THE STABILITY OF FUNCTIONAL EQUATIONS IN n-VARIABLES AND ITS APPLICATIONS

Abstract

In this paper we investigate a generalization of the Hyers-Ulam-Rassias stability for a functional equation of the form $f(\varphi(X))\;=\;\phi(X)f(X)$, where X lie in n-variables. As a consequence, we obtain a stability result in the sense of Hyers, Ulam, Rassias, and Gavruta for many other equations such as the gamma, beta, Schroder, iterative, and G-function type's equations.

저자의 다른 논문

참고문헌 (27)

  1. H. Alzer, Remark on the stability of the Gamma functional equation, Results Math. 35 (1999), 199-200 
  2. E. W. Barnes, The theory of the G-function, Quart. J. Math. 31 (1899), 264- 314 
  3. D. G. Bourgin, Classes of transformations and bordering transformations, Bull. Amer. Math. Soc. 57 (1951), 223-237 
  4. P. Gavruta, A Generalization of the Hyers-Ulam-Rassias stability of approxi- mately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436 
  5. R. Ger, Superstability is not natural, Rocznik Nauk.-Dydakt. Prace Mat. 159 (1993), 109-123 
  6. D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941), 222-224 
  7. D. H. Hyers, G. Isac and Th. M. Rassias, Stability of the Functional Equations in Several Variables, Birkhauser Verlag, 1998 
  8. D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), 125-153 
  9. G. Isac and Th. M. Rassias, On the Hyers-Ulam stability of Ã-additive mappings, J. Approx. Theory 72 (1993), 131-137 
  10. K. W. Jun, G. H. Kim, Y. W. Lee, Stability of generalized Gamma and Beta functional equations, Aequationes Math. 60 (2000), 15-24 
  11. S.-M. Jung, On the general Hyers-Ulam stability of gamma functional equation, Bull. Korean Math. Soc. 34 (1997), 437-446 
  12. S.-M. Jung, On the modified Hyers-Ulam-Rassias stability of the functional equation for gamma function, Mathematica 39 (1997), 233-237 
  13. S.-M. Jung, On the stability of gamma functional equation, Results Math. 33 (1998), 306-309 
  14. G. H. Kim, On the stability of generalized Gamma functional equation, Internat. J. Math. & Math. Sci. 23 (2000), 513-520 
  15. G. H. Kim, A generalization of the Hyers-Ulam-Rassias stability of the Beta functional equation, Publ. Math. Debrecen 59 (2001), 111-119 
  16. G. H. Kim, A generalization of Hyers-Ulam-Rassias stability of a G-functional equation, Math. Inequal. Appl., to appear 
  17. G. H. Kim, Y.W. Lee, The stability of the beta functional equation, Studia Univ. 'Babes-Bolyai', Mathematica 40 (2000), 89-96 
  18. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300 
  19. Th. M. Rassias, On the modified Hyers-Ulam sequence, J. Math. Anal. Appl. 158 (1991), 106-113 
  20. Th. M. Rassias, On the stability of functional equations in Banach space, J. Math. Anal. Appl. 251 (2000), 264-284 
  21. Th. M. Rassias (ed.), Functional Equations and Inequalities, Kluwer Academic Publishers, Dordrecht, 2000 
  22. Th. M. Rassias (ed.), Functional Equations, Inequalities and Applications, Kluwer Academic Publishers, Dordrecht, 2003 
  23. Th. M. Rassias and P. Semrl, On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proc. Amer. Math. Soc. 114 (1992), 989-993 
  24. Th. M. Rassias and J. Tabor, Stability of Mappings of Hyers-Ulam Type, Hadronic Press Inc., Florida, 1994 
  25. T. Trip, On the stability of a general gamma-type functional equation, Publ. Math. Debrecen 60 (2002), 47-62 
  26. S. M. Ulam, Problems in Modern Mathematics, Chap. VI , Science editions, Wiley, New York, 1964 
  27. Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), 23-130 

이 논문을 인용한 문헌 (1)

  1. 2008. "" Communications of the Korean Mathematical Society = 대한수학회논문집, 23(3): 371~376 

원문보기

원문 PDF 다운로드

  • ScienceON :
  • KCI :

원문 URL 링크

원문 PDF 파일 및 링크정보가 존재하지 않을 경우 KISTI DDS 시스템에서 제공하는 원문복사서비스를 사용할 수 있습니다. (원문복사서비스 안내 바로 가기)

상세조회 0건 원문조회 0건

DOI 인용 스타일